Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A Note On Asymptotic Smoothness Of The Extensions Of Zadeh
Author: Barros L.C.
Oliveira S.A.
Tonelli P.A.
Abstract: The concept of asymptotic smooth transformation was introduced by J. Hale [10]. It is a very important property for a transformation between complete metric spaces to have a global attractor. This property has also consequences on asymptotic stability of attractors. In our work we study the conditions under which the Zadeh's extension of a continuous map f : R n → R n is asymptotically smooth in the complete metric space JF(R n) of normal fuzzy sets with the induced Hausdorff metric d ∞ (see Kloeden and Diamond [8]).
Citation: Proyecciones. , v. 21, n. 2, p. 141 - 153, 2002.
Rights: aberto
Date Issue: 2002
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-52449101301.pdf147.28 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.